# SDR USAA050363

- Difficulty date: March 10, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - FORGING, .3 INCH, CRACKED, FWD SERVICE DOOR CUTOUT UPPER FWD UPPER CORNER.  REMOVED CRACKED REVEL AND REPLACED IAW DWG NR 65-55878.  (K)
